# SDR SWAA2025103029451

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8976K
- Make and model: Boeing 737-8
- Aircraft serial: 42668
- Aircraft time: 53 hours, 34 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT F/A  FLASHLIGHTS NOT TESTING.  PERFORMED OPS CHECK OF FLASHLIGHTS IAW AMM 25-64-00. OP CHECKED GOOD.
